# SDR SWIA200312679

- Difficulty date: November 27, 2003
- Submitted: December 17, 2003
- Operation: Air carrier
- Aircraft: N212SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120276
- Aircraft time: 29,076 hours, 35,700 cycles
- Engine: Pwa PW118B
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NACELLE FRAME NR 1 IS CRACKED.  DISCOVERED DURING C-CHECK INSPECTION.  REPLACED RIGHT NACELLE FRAME NR 1 IAW SB 120-54-0036 PART 2.  C/W CARD RII 54-301.
